Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matematicheskie Zametki, 1996, Volume 60, Issue 1, Pages 30–39
DOI: https://doi.org/10.4213/mzm1801
(Mi mzm1801)
 

This article is cited in 4 scientific papers (total in 4 papers)

Behavior at infinity of solutions of second-order nonlinear equations of a particular class

A. A. Kon'kov

N. E. Bauman Moscow State Technical University
Full-text PDF (184 kB) Citations (4)
References:
Abstract: Let ΩΩ be an arbitrary, possibly unbounded, open subset of Rn, and let L be an elliptic operator of the form
L=ni,j=1xi(aij(x)xj).
The behavior at infinity of the solutions of the equation Lu=f(|u|)signu in Ω is studied, where f is a measurable function. In particular, given certain conditions at infinity, the uniqueness theorem for the solution of the first boundary value problem is proved.
Received: 15.02.1994
English version:
Mathematical Notes, 1996, Volume 60, Issue 1, Pages 22–28
DOI: https://doi.org/10.1007/BF02308876
Bibliographic databases:
UDC: 517
Language: Russian
Citation: A. A. Kon'kov, “Behavior at infinity of solutions of second-order nonlinear equations of a particular class”, Mat. Zametki, 60:1 (1996), 30–39; Math. Notes, 60:1 (1996), 22–28
Citation in format AMSBIB
\Bibitem{Kon96}
\by A.~A.~Kon'kov
\paper Behavior at infinity of solutions of second-order nonlinear equations of a~particular class
\jour Mat. Zametki
\yr 1996
\vol 60
\issue 1
\pages 30--39
\mathnet{http://mi.mathnet.ru/mzm1801}
\crossref{https://doi.org/10.4213/mzm1801}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1431457}
\zmath{https://zbmath.org/?q=an:0898.35014}
\transl
\jour Math. Notes
\yr 1996
\vol 60
\issue 1
\pages 22--28
\crossref{https://doi.org/10.1007/BF02308876}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1996WE97100004}
Linking options:
  • https://www.mathnet.ru/eng/mzm1801
  • https://doi.org/10.4213/mzm1801
  • https://www.mathnet.ru/eng/mzm/v60/i1/p30
  • This publication is cited in the following 4 articles:
    1. Sh. G. Bagyrov, “Nonexistence of Solutions of a Semilinear Biharmonic Equation with Singular Potential”, Math. Notes, 103:1 (2018), 24–32  mathnet  crossref  crossref  mathscinet  isi  elib
    2. Sh. G. Bagyrov, K. A. Gulieva, “Blow-Up of Positive Solutions of a Second-Order Semilinear Elliptic Equation with Lower Derivatives and with Singular Potential”, Math. Notes, 101:2 (2017), 374–378  mathnet  crossref  crossref  mathscinet  isi  elib
    3. Mamedov, FI, “On local and global properties of solutions of semilinear equations with principal part of the type of a degenerating p-Laplacian”, Differential Equations, 43:12 (2007), 1724  crossref  mathscinet  zmath  isi  scopus
    4. A. A. Kon'kov, “Behavior of Solutions of Quasilinear Elliptic Inequalities”, Journal of Mathematical Sciences, 134:3 (2006), 2073–2237  mathnet  crossref  mathscinet  zmath  elib
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математические заметки Mathematical Notes
    Statistics & downloads:
    Abstract page:481
    Full-text PDF :234
    References:76
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025